# SDR MWEA96560

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Damaged
- Location: Bs 916
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LONGERON 8R LOWER FLANGE DAMAGED AT STA 916 AFT ACCESSORY.  SPLICED IN SECTION OF LONGERON 8R IAW SRM 53-02 FIG 2A.
